Sh:935

Bib entry
@article{Sh:935,
 author = {Shelah, Saharon},
 title = {{MAD saturated families and SANE player}},
 journal = {Canad. J. Math.},
 fjournal = {Canadian Journal of Mathematics. Journal Canadien de Math\'ematiques},
 volume = {63},
 number = {6},
 year = {2011},
 pages = {1416--1435},
 issn = {0008-414X},
 doi = {10.4153/CJM-2011-057-1},
 mrclass = {03E05 (03E17 03E40)},
 mrnumber = {2894445},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.4153/CJM-2011-057-1},
 note = {\href{https://arxiv.org/abs/0904.0816}{arXiv: 0904.0816}},
 arxiv_number = {0904.0816}
}